The Annals of Statistics

Spherical Regression

Ted Chang

Full-text: Open access

Abstract

Suppose $u_1,\cdots,u_n$ are fixed points on the sphere, $v_1,\cdots,v_n$ are random points such that the distribution of $v_i$ depends only upon $v^t_iAu_i$ for some unknown rotation A. This paper provides asymptotic tests and confidence regions for A and for the axis of rotation of A. Results are given in arbitrary dimension.

Article information

Source
Ann. Statist., Volume 14, Number 3 (1986), 907-924.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350041

Digital Object Identifier
doi:10.1214/aos/1176350041

Mathematical Reviews number (MathSciNet)
MR856797

Zentralblatt MATH identifier
0605.62079

JSTOR
links.jstor.org

Subjects
Primary: 62J99: None of the above, but in this section

Keywords
Estimated rotations on spheres

Citation

Chang, Ted. Spherical Regression. Ann. Statist. 14 (1986), no. 3, 907--924. doi:10.1214/aos/1176350041. https://projecteuclid.org/euclid.aos/1176350041


Export citation